# SDR R61A2021081800653

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N452YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000877
- Aircraft time: 752 hours, 540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: I/O Module
- Part number: 1708015
- Part serial: 8222
- Condition: Faulted
- Location: Emergency Lights
- Part time: 750 hours, 539 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LIGHTS COME ON FOR 1 MINUTE WHEN A/C IS POWERED ON. R&R SPDA 1 DISCRETE I/O MODULE SLOT 11 IAW AMM 24-61-05.
